RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 183–195 (Mi timm271)  

This article is cited in 2 scientific papers (total in 2 papers)

Solutions of the extended nonlinear Schrödinger equation that oscillate at infinity

A. E. El'bert


Full text: PDF file (657 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S54–S67

Bibliographic databases:
UDC: 517.956.8+517.957
Received: 10.10.2002

Citation: A. E. El'bert, “Solutions of the extended nonlinear Schrödinger equation that oscillate at infinity”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 183–195; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S54–S67

Citation in format AMSBIB
\Bibitem{Elb03}
\by A.~E.~El'bert
\paper Solutions of the extended nonlinear Schr\"odinger equation that oscillate at infinity
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 183--195
\mathnet{http://mi.mathnet.ru/timm271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093430}
\zmath{https://zbmath.org/?q=an:1126.35362}
\elib{http://elibrary.ru/item.asp?id=12226591}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S54--S67


Linking options:
  • http://mi.mathnet.ru/eng/timm271
  • http://mi.mathnet.ru/eng/timm/v9/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pelinovsky D.E., Yang J.K., “Stability analysis of embedded solitons in the generalized third-order nonlinear Schrödinger equation”, Chaos, 15:3 (2005), 037115, 11 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Pelinovsky D.E., Rothos V.M., “Bifurcations of travelling wave solutions in the discrete NLS equations”, Phys. D, 202:1-2 (2005), 16–36  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:156
    Full text:48
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020